# SDR JR2R20220531585

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 13,236 hours, 7,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,236 hours, 7,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FLOOR BEAM IS CORRODED BETWEEN FR12 AND FR18 AT RBL 9
